MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BMT SPLINED KNEE STM V2 22X40; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BMT SPLINED KNEE STM V2 22X40; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-00887, 0001825034-2021-00889, 0001825034-2021-00890, 0001825034-2021-00891, 0001825034-2021-00892, 0001825034-2021-00893.
 
Event or Problem Description
It was reported that the patient received an initial left total knee arthroplasty.Approximately 5 years post implantation, the patient was revised for an unknown reason.Subsequently, the patient underwent another revision 3 years later due to unknown reasons.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.
 
Event or Problem Description

Brand Name
BMT SPLINED KNEE STM V2 22X40
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11568812
Report Number0001825034-2021-00888
Device Sequence Number19713227
Product Code JWH
UDI-Device Identifier00880304528932
UDI-Public(01)00880304528932(17)251009(10)728870
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K121149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2025
Device Model NumberN/A
Device Catalogue Number148297
Device Lot Number728870
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer04/02/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight136